# SDR ASAA2016021515454

- Difficulty date: February 15, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,783 hours, 4,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED UPON RECALL.  EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED ZONE/TEMP CONTROLLER BITE TEST SEVERAL TIMES AFTER OPERATING BOTH PACKS WITH APU AND BOTH ENGINES IN VARIOUS TEMP SELECTOR POSITIONS. PLACED ACFT IN AIR MODE TO OBSERVE RAM AIR DOOR POSITION.  ON INITIAL OPERATION, OBSERVED SUPPLY DUCT TEMP SPIKE TO 60 DEGREES ON RT PACK ONLY.  DECREASED AFTER TURNING ON LT PACK.  NO OTHER DEFECTS OR CONTROLLER FAULTS NOTED.  CLEANED BOTH CABIN TEMP SENSOR FILTERS AFTER OBSERVING THAT THEY WERE VERY DIRTY.
